# SDR HEEA967172

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2210 · Autopilot System
- Part: Vertical Gyro
- Part number: 7660002113103
- Condition: Defective
- Location: Afcs Pitch
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICK IN AFCS PITCH CHANNEL.
